Research Article Open Access

A Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular Points

Jung-Hua Chou and Raylin Wu

Abstract

The conventional Frobenius method for second order differential equations with regular singular points is extended to differential equations of higher and lower orders. The conditions of a point being regular singular are addressed. It is also shown that Cauchy-Euler differential equations are a special case of ordinary differential equations with regular singular points.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 3-7

DOI: https://doi.org/10.3844/jmssp.2005.3.7

Published On: 31 March 2005

How to Cite: Chou, J. & Wu, R. (2005). A Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular Points. Journal of Mathematics and Statistics, 1(1), 3-7. https://doi.org/10.3844/jmssp.2005.3.7

  • 2,989 Views
  • 2,509 Downloads
  • 5 Citations

Download

Keywords

  • Frobenius Method
  • Ordinary Differential Equations
  • Regular Singular Points